Dual graph polynomials and a 4-face formula

Cited 0 time in webofscience Cited 0 time in scopus
53 Viewed 14 Downloaded
Title
Dual graph polynomials and a 4-face formula
Author(s)
Dmitry Doryn
Publication Date
2018
Journal
ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS, v.22, no.2, pp.395 - 427
Publisher
INT PRESS BOSTON, INC
Abstract
We study the dual graph polynomials phi(G) and the case when a Feynman graph has no triangles but has a 4-face. This leads to the proof of the duality admissibility of all graphs up to 18 loops. As a consequence, the c(2) invariant is the same for all 4 Feynman period representations (position, momentum, parametric and dual parametric) for any physically relevant graph. (c)2018 International press of Boston, Inc
URI
https://pr.ibs.re.kr/handle/8788114/5472
ISSN
1095-0761
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_DD_Dual graph polynomials and a 4-face formula.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse